Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Self-dual codes over $\mathbb{Z} _{4}$ and half-integral weight modular forms

Authors: YoungJu Choie and Patrick Solé
Journal: Proc. Amer. Math. Soc. 130 (2002), 3125-3131
MSC (1991): Primary 05E20, 11F11, 11F50, 94B99, 05E99
Published electronically: May 22, 2002
MathSciNet review: 1912988
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we find a connection between the weight enumerator of self-dual ${\mathbb{Z} }_4$ codes and half-integral weight modular forms. We generalize in that way results of Broué-Enguehard, Hirzebruch, Ozeki, Rains-Sloane, Runge.

References [Enhancements On Off] (What's this?)

  • 1. E. Bannai, M. Ozeki, Construction of Jacobi forms from certain combinatorial polynomials, Proceedings of the Japan Ac., Vol. 72, Ser. A, No 1 (1996) 12-15. MR 98a:11060
  • 2. M. Broué, M. Enguehard, Polynômes des poids de certains codes et fonctions theta de certains réseaux, Ann. Sc. ENS 5 (1972) 157-181. MR 48:3596
  • 3. A. Bonnecaze, P. Solé, A.R.C. Calderbank, Quaternary Constructions of Unimodular Lattices, IEEE Trans. on Information Theory, IT-41 (1995) 366-377. MR 96b:94027
  • 4. Y. Choie and H. Kim, Codes over $\mathbb{Z} _{2m}$ and Jacobi forms of genus $n$, Journal of Combinatorial Theory-Series A 95 (2001) 335-348.
  • 5. Y. Choie and N. Kim, The complete weight enumerator of Type II codes over ${\mathbb{Z} _{2m}}$and Jacobi Forms, IEEE Transactions on Information Theory, Vol. IT-47, pp.396-399 (2001). MR 2001m:11072
  • 6. J.H. Conway, N.J.A. Sloane, Sphere Packings, Lattices and Groups Springer (1998) 3rd edition. MR 2000b:11077
  • 7. W. Duke, Codes and Siegel Modular Forms, International Research Notices in Math., 3, p.125 in Duke Math. J. 70 (1993). MR 94d:11029
  • 8. W. Ebeling, Lattices and Codes, Vieweg (1994). MR 95c:11084
  • 9. M. Eichler, D. Zagier, The theory of Jacobi forms, Birkhäuser (1985). MR 86j:11043
  • 10. A. M. Gleason, Weight enumerators of self-dual codes and MacWilliams identities, Actes du Congrés International de mathématiques, vol. 3, Gauthier-Villars (1970) 211-215. MR 54:12354
  • 11. F. Klein, Vorlesungen uber das Ikosaeder und die Auflosung der Gleichungen vom funften Grade. (German) [Lectures on the icosahedron and the solution of equations of fifth degree] Reprint of the 1884 original. Edited, with an introduction and commentary by Peter Slodowy. Birkhauser Verlag, Basel; B. G. Teubner, Stuttgart, (1993). MR 96g:01046
  • 12. F.J. MacWilliams, N.J.A. Sloane, The theory of Error Correcting Codes, North-Holland second edition (1981). MR 57:5408a; MR 57:5408b (review of original volumes)
  • 13. M. Ozeki, On the notion of Jacobi polynomials for codes, Math. Proc. Cambridge Phil. Soc. (1997). MR 98b:11126
  • 14. E.M. Rains, N.J.A. Sloane, Self-dual codes, in The Handbook of Coding Theory I, V.S. Pless and W.C. Huffman, eds., North-Holland (1998). MR 2000h:94001
  • 15. B. Runge, On Siegel Modular forms I, Crelle 436 (1993) 57-85. MR 94c:11041

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05E20, 11F11, 11F50, 94B99, 05E99

Retrieve articles in all journals with MSC (1991): 05E20, 11F11, 11F50, 94B99, 05E99

Additional Information

YoungJu Choie
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea

Patrick Solé
Affiliation: CNRS-I3S, ESSI, Route des Colles, 06 903 Sophia Antipolis, France

Received by editor(s): August 5, 2000
Published electronically: May 22, 2002
Additional Notes: This research was partially supported by COM2MAC
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society